# SDR SWAA2024092030252

- Difficulty date: August 25, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,645 hours, 10,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT 2024-525807<[01] REPLACED WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737 800 SRM 51-40-02-0G AND DWG 147A7500 SHEET 39 REV -.;[02] CORRECTED STEP 1 REPLACED WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737 800 SRM 51-40-02-0G AND DWG 147A7500 SHEET 39 REV -. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED WEB LOCATED BTW BS 927 TO BS 947.5 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT IAW B737 800 SRM 51-40-02-0G AND DWG 147A7500 SHEET 39 REV -. SEE INDIVIDUAL SIGN-OFF BELOW.
